# SDR MWEA00183

- Difficulty date: March 27, 2000
- Submitted: March 28, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114473
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF TOOLING DAMAGE EXITS ON FRAME 661 AT LONGERON 17L, 16L, AND 15L UNDER SHEAR CLIPS.  FABRICATED AND INSTALLED NEW FRAME.
